MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012537-60
Medical Device Problem Codes Material Separation (1562); Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no similar incidents.The investigation was unable to determine a definitive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a non-calcified, non-tortuous right iliac artery.During deployment of the 9.0x60mm absolute pro stent, the thumbwheel would not move after 20% of the stent had been deployed.The stent separated into two pieces as it was attempted to capture the stent in a 6f sheath to remove the entire system.Part of the stent was deployed in the target lesion while the second piece was deployed in the left iliac in healthy tissue.Both portions of the stent were post dilatated then trapped with a non-abbott stent.Per the physician, there was an added 30-40 minutes to the procedure due to the malfunction.There was no adverse patient sequela reported.No additional information was provided.
 
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
Subsequent to filing the final mdr, the following additional information was received: the case was a contralateral approach.The sheath was in the left common femoral artery and the physician was attempting to stent the right iliac.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10021068
Report Number2024168-2020-04063
Device Sequence Number3116976
Product Code NIP
UDI-Device Identifier08717648176234
UDI-Public08717648176234
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number1012537-60
Device Catalogue Number1012537-60
Device Lot Number8092061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F COOK SHEATH; MEDTRONIC STENT
Outcome Attributed to Adverse Event Required Intervention;